MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.No issues were noted with respect to system errors or quality control (qc) results.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing when using lot thcg 360.An initial elevated result (above reference interval) was obtained for a female patient in her 40s.The patient took a home pregnancy test, which produced a negative result.Following this, additional testing was performed.Testing of both the original and new samples, using both the original reagent lot and using lot 362, produced much lower results which were accepted as correct.There are no allegations of any adverse patient effects, nor of any diagnostic delay, in association with the observed discordance.
 
Additional Manufacturer Narrative
A united states customer reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.Mdr 1219913-2025-00018 was initially submitted on 14-jan-2025.Update, 27-feb-2025: siemens has concluded the investigation.No issues were noted with respect to system errors or quality control (qc) results.Review of instrument fluidics data showed no evidence of any aspiration or dispense anomalies affecting the samples in question, nor were there any indications of any hardware issues affecting delivery of thcg reagents.Service recommendations were made on the basis of the overall review and adjustments were made to the instrument, but no definitive cause was identified for the discordant observation.The reported issue was resolved following standard service actions.Based on the information available, a specific cause for the observed erroneous result could not be determined.However, no systemic product problem was identified.The customer is operational, and the thcg assay is performing acceptably; no further actions are required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21149159
Report Number1219913-2025-00018
Device Sequence Number9189820
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public(01)00630414600031(10)76510360(17)250222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number76510360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale